# SDR 2DYA20151031015

- Difficulty date: October 29, 2015
- Submitted: October 31, 2015
- Operation: Air carrier
- Aircraft: N251MY
- Make and model: Boeing 767269
- Aircraft serial: 23280
- Aircraft time: 30,108 hours, 9,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 101630306
- Part serial: PC0271
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING GND EMER EVACUATION, RT WING SLIDE & RAFT FAILED TO DEPLOY.  SUPPLEMENTAL INFO TO COME.
